# SDR GAIA02061ST

- Difficulty date: May 17, 2002
- Submitted: June 13, 2002
- Operation: Air carrier
- Aircraft: N284KH
- Make and model: Boeing 727-2J0
- Aircraft serial: 21108
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK INSPECTION AT FLIGHT STAR, IT WAS DISCOVERED LEFT WING FRONT SPAR UPPER SURFACE AT WS 410 IS CORRODED.  ACCOMPLISHED LEFT WING FRONT SPAR LOWER CHORD UPPER SURFACE REPAIR IAW B727 SRM 57-30-4 FIG 6.  (M)
